# SDR DALA2023111609469

- Difficulty date: November 16, 2023
- Submitted: November 16, 2023
- Operation: Air carrier
- Aircraft: N831NW
- Make and model: Airbus A330-302
- Aircraft serial: 1783
- Aircraft time: 27,138 hours, 3,439 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3331 EMGCY LTS OUT ROW 37J-39J. CORRECTIVE ACTION: FOUND WIRES DAMAGED AT FIN:9201WL10, RE-PINNED WIRES. (9142409)
